# SDR GTIA2022060936476

- Difficulty date: June 6, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N948NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10744
- Aircraft time: 1,686 hours, 664 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FO AND FLIGHT ATTENDANTS REPORT AN ELECTRICAL SMELL COMING FROM FORWARD GALLEY-PER TSM 05-50-00-810-831-A . NO ODORS NOTICED FROM FWD GALLEY
